A product decomposition for the classical quasisimple groups : Journal of Group Theory Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

99,00 € / $149.00 / £75.00*

Online
ISSN
1435-4446
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

A product decomposition for the classical quasisimple groups

Citation Information: Journal of Group Theory. Volume 10, Issue 1, Pages 43–53, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2007.005, February 2007

Publication History

Received:
2006-01-31
Published Online:
2007-02-12

Abstract

We prove that every quasisimple group of classical type is a product of boundedly many conjugates of a quasisimple subgroup of type An.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
N. A. Vavilov, A. V. Smolensky, and B. Sury
Journal of Mathematical Sciences, 2012, Volume 183, Number 5, Page 584
[2]
Nikolai Gordeev, Fritz Grunewald, Boris Kunyavskii, and Eugene Plotkin
Journal of Pure and Applied Algebra, 2009, Volume 213, Number 2, Page 250
[3]
Martin W. Liebeck, Nikolay Nikolov, and Aner Shalev
Journal of Algebra, 2011, Volume 326, Number 1, Page 201
[4]
Uzy Hadad
Journal of Group Theory, 2011, Volume 14, Number 1

Comments (0)

Please log in or register to comment.